advertisement
Question
Posted by: Theresa | 2009/11/19

Excessive Weight gain

Dear Dietdoc,
Thank you for you response on 17/11/2009.
I was, however, tested for all the imbalances that you mentioned. All came back normal. I only starded with contraceptive pills after I saw my gynecologist, he prescribed it to see if it will help with my skin problem and weight gain, to see if there might be a hormonal problem that he could not pick up, but I only started using it 1 month ago.
I started using Nuzak about 2 and a half years ago, but didn'  t start with any other medication since then.
I'  ve been drinking alot of water since I can remember, it'  s never been a problem before.
I would appreciate any advice or suggestions from you and any one else.
Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Theresa
Thank you for the additional information. In view of the fact that you have only been taking the contraceptive pills for such a short time and that Nuzak only lists weightloss as a side-effect, I don't think that medications are causing your rapid weight gain. In such a case, I would seriously think of having both the evaluation by the Endocrinologist and a clinical psychologist that I suggest in my previous reply. Despite taking an antidepressant you may still be suffering from depression and/or using food as a crutch. The Endocrinologist should be able to determine more accurately if you do happen to have a condition such as Polycystic Ovarian Syndrome (PCOS) or a rarer condition that is causing this pronounced weight gain.
I do hope you will be able to pinpoint why you are gaining weight so that you can stop this relentless progression.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2009/11/20

Dear Theresa
Thank you for the additional information. In view of the fact that you have only been taking the contraceptive pills for such a short time and that Nuzak only lists weightloss as a side-effect, I don't think that medications are causing your rapid weight gain. In such a case, I would seriously think of having both the evaluation by the Endocrinologist and a clinical psychologist that I suggest in my previous reply. Despite taking an antidepressant you may still be suffering from depression and/or using food as a crutch. The Endocrinologist should be able to determine more accurately if you do happen to have a condition such as Polycystic Ovarian Syndrome (PCOS) or a rarer condition that is causing this pronounced weight gain.
I do hope you will be able to pinpoint why you are gaining weight so that you can stop this relentless progression.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement